Pennsylvania, 2011Flooding and Lightning Strike in Pennsylvania, May 14 to 16, 2011
May 14 to 16, 2011 · NWS PBZ · 6 events in 3 counties and zones
Thunderstorms developed along a weak slow moving stationary front over Ohio. As was the case the days prior, storms were slow-moving causing flooding in northwestern Pennsylvania.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $25,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed along a weak slow moving stationary front over Ohio. As was the case the days prior, storms were slow-moving causing flooding in northwestern Pennsylvania. Some wind damage was reported with the storms as they moved through the panhandle of West Virginia.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at May 14, 5:05 PM EST, 2 hours 25 minutes earlier.
Area forecast discussion, May 14, 5:05 PM EST, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
605 PM EDT SAT MAY 14 2011
.SYNOPSIS...
LOW PRESSURE WILL BRING PERIODS OF SHOWERS AND THUNDERSTORMS
THROUGH THE WEEKEND WITH HEAVY RAINFALL POSSIBLE. SHOWERS AND
COOLER TEMPERATURES WILL PERSIST INTO MUCH OF NEXT WEEK.
&&
.NEAR TERM /THROUGH SUNDAY/...
SHOWERS AND SCATTERED THUNDERSTORMS CONTINUE TO STREAM NORTHWARD
ACROSS EAST CENTRAL OHIO. FURTHER EAST...COVERAGE IS GENERALLY
SCATTERED WITH AN INCREASING TREND. WILL USE CATEGORICAL POPS
FOR EAST CENTRAL OHIO THIS EVENING...WITH NUMEROUS FURTHER
EAST. STORM MOTION WILL BE SLOW...AS IT HAS BEEN THE LAST TWO
DAYS...MEANING THAT ANY SHOWER OR STORM WOULD HAVE THE POTENTIAL
TO BRING ONE TO TWO INCHES OF RAINFALL. FLASH FLOOD WATCH WILL BE
CONTINUED THROUGH MIDNIGHT...PRIMARILY FOR COUNTIES THAT HAVE
RECEIVED MORE THAN ONE INCH OF RAIN OVER THE LAST TWO DAYS. COVERAGE
OF SHOWERS SHOULD BEGIN TO DIMINISH AFTER MIDNIGHT. MILD LOWS IN
THE MID/UPPER 50S WILL PREVAIL.
NEARLY STATIONARY FRONT WILL DRIFT SOUTH ACROSS THE EASTERN GREAT
LAKES ON SUNDAY. APPEARS THAT THE HEAVIEST RAIN WILL STAY NORTH OF
THE FORECAST AREA...ALTHOUGH ALL LOCATIONS REMAIN LIKELY TO SEE
RAIN. INSTABILITY VALUES ARE MARGINAL...BUT WILL GO WITH AN ISOLATED
MENTION OF THUNDER DURING THE AFTERNOON HOURS. COOLING TREND WILL
CONTINUE...WITH HIGHS AT OR SLIGHTLY BELOW NORMAL.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
WITH UPPER LOW NEARLY STATIONARY THROUGH THIS PERIOD...SHOWERS WILL
CONTINUE THROUGHOUT THE PERIOD. NO SIGNIFICANT CHANGES WERE MADE TO
THE FORECAST EXCEPT FOR LOWERING TEMPERATURES BY 3-5 DEGREES. THIS
WILL PUT HIGHS SOME 5 TO 10 DEGREES BELOW NORMAL BY MONDAY AND
TUESDAY.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
LONG TERM FORECAST WILL GENERALLY BE OF PERSISTENCE AS NAEFS AND
ECMWF MODEL OUTPUT CONTINUE TO SHOW UPPER LOW PRESSURE MAKING ONLY
SLOW PROGRESS OVER THE EASTERN STATES. HENCE LIKELY TO CHANCE POPS
WILL BE CONTINUED FOR THE REMAINDER OF THE WEEK.
DUE TO THE COLD TEMPERATURES ALOFT AND ACCOMPANYING CLOUDY, SHOWERY
CONDITIONS THIS PERIOD, EXPECT HIGH TEMPERATURES 5 TO 8 DEGREES
COOLER THAN NORMAL, WITH MORNING LOWS ALMOST 5 DEGREES WARMER
THAN NORMAL. BY WEEKEND, THE LOW IS CURRENTLY PROGGED TO BEGIN
FILLING; THUS, HIGH TEMPERATURES ARE FORECAST TO MODERATE BACK
TOWARD THE SEASONAL AVERAGES.
&&
.AVIATION /22Z SATURDAY THROUGH THURSDAY/...
BROAD AREA OF MVFR REMAINS NORTH OF PIT. WIDESPREAD SHOWERS AND
ISOLATED TSTMS PREVAIL FOR ZZV. IN BETWEEN...VFR GENERALLY PREVAILS
WITH SCATTERED SHWRS/RESTRICTIONS. TONIGHT...WITH SATURATED BOUNDARY
LAYER...MORE FOG AND STRATUS/IFR CONDITIONS CAN BE ANTICIPATED IN
THE WAKE OF ADDITIONAL RAINFALL.
THE RESPONSIBLE UPPER LOW PRESSURE SYSTEM WILL TRUNDLE ACROSS THE
UPPER OHIO VALLEY THROUGH THE MIDDLE OF NEXT WEEK...RESULTING IN
PERIODS OF PRECIPITATION. THIS SCENARIO WILL CONTINUE TO FAVOR AREAS
OF LATE NIGHT STRATUS AND IFR FOG FORMATION TO ACCOMPANY DIURNALLY
SUPPORTED SHOWERS.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ039>041-
048>050-057>059.
PA...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR PAZ007>009-
013>016-020>023-029-031-073>076.
WV...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR WVZ001>004.
&&Hazardous weather outlook, May 14, 12:12 PM EST, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
112 PM EDT SAT MAY 14 2011
OHZ039>041-048>050-057>059-PAZ007>009-013>016-020>023-029-031-
073>076-WVZ001>004-151200-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-
CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-
GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-
HANCOCK-BROOKE-OHIO-MARSHALL-
112 PM EDT SAT MAY 14 2011
...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
MDZ001-OHZ068-069-WVZ012-021>023-041-151200-
GARRETT-NOBLE-MONROE-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
112 PM EDT SAT MAY 14 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO AND NORTHERN WEST VIRGINIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SHOWERS AND THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING COULD
PRODUCE LOCALLY HEAVY RAINFALL...WITH RAINFALL RATES OVER AN INCH
PER HOUR.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, May 14, 5:45 PM EST, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
645 PM EDT SAT MAY 14 2011
OHZ039-040-049-058-142330-
CARROLL OH-GUERNSEY OH-HARRISON OH-TUSCARAWAS OH-
645 PM EDT SAT MAY 14 2011
...THUNDERSTORMS WITH HEAVY RAIN...
THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE FOLLOWING
COUNTIES...
GUERNSEY...HARRISON...TUSCARAWAS AND CARROLL...
AT 642 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED THUNDERSTORMS WITH HEAVY RAIN 5 MILES WEST OF FREEPORT...
MOVING NORTHEAST AT 15 MPH.
THESE THUNDERSTORMS CAN PRODUCE HEAVY RAIN THAT MAY CAUSE PONDED
WATER ON ROADS AND IN LOW LYING AREAS.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
LONDONDERRY... BIRMINGHAM... FREEPORT...
GILMORE... TIPPECANOE... CLENDENING...
UHRICHSVILLE... TAPPAN... SCIO...
LEESVILLE LAKE PARK... DENNISON...
BOWERSTON...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
&&
LAT...LON 4053 8135 4042 8105 4011 8130 4018 8151
Special weather statement, May 14, 5:49 PM EST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
649 PM EDT SAT MAY 14 2011
PAZ021-029-142330-
ALLEGHENY PA-WASHINGTON PA-
649 PM EDT SAT MAY 14 2011
...THUNDERSTORMS WITH HEAVY RAIN...
THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE FOLLOWING
COUNTIES...
WASHINGTON AND ALLEGHENY...
AT 648 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED THUNDERSTORMS WITH HEAVY RAIN 2 MILES SOUTH OF CLAYSVILLE...
MOVING NORTH AT 25 MPH.
THESE THUNDERSTORMS CAN PRODUCE HEAVY RAIN THAT MAY CAUSE PONDED
WATER ON ROADS AND IN LOW LYING AREAS.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
CLAYSVILLE... WASHINGTON... AVELLA...
WILKINSBURG... WEXFORD... WEST MIFFLIN...
UPPER SAINT CLAIR... TURTLE CREEK... SPRINGDALE...
SOUTH SIDE... SEWICKLEY... RUSSELLTON...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
&&
LAT...LON 4062 7971 4059 7978 4056 7978 4053 7971
4043 7971 4039 7977 4030 7981 4022 7980
4020 7991 4022 7998 4026 7994 4033 8018
4002 8029 3998 8040 4000 8052 4048 8046
4048 8036 4062 8015 4067 8014 4066 7970Special weather statement, May 14, 6:32 PM EST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
732 PM EDT SAT MAY 14 2011
OHZ050-059-WVZ001-002-150015-
BELMONT OH-BROOKE WV-HANCOCK WV-JEFFERSON OH-
732 PM EDT SAT MAY 14 2011
...THUNDERSTORMS WITH HEAVY RAIN...
THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE FOLLOWING
COUNTIES...
BELMONT...JEFFERSON...BROOKE AND HANCOCK...
AT 730 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED THUNDERSTORMS WITH HEAVY RAIN 2 MILES NORTHEAST OF WINDSOR
HEIGHTS...MOVING NORTH AT 15 MPH.
THESE THUNDERSTORMS CAN PRODUCE HEAVY RAIN THAT MAY CAUSE PONDED
WATER ON ROADS AND IN LOW LYING AREAS. IN ADDITION...WIND GUSTS
TO 40 MPH ARE POSSIBLE.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
WINDSOR HEIGHTS... BETHANY... YORKVILLE...
TILTONSVILLE... RAYLAND... JUG RUN...
BRILLIANT... WELLSBURG... FRANKLIN...
MINGO JUNCTION... FOLLANSBEE... WINTERSVILLE...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
&&
LAT...LON 4053 8052 4037 8052 4017 8054 4018 8066
4019 8068 4016 8070 4014 8071 4016 8077
4054 8069Special weather statement, May 14, 6:46 PM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
746 PM EDT SAT MAY 14 2011
OHZ040-041-049-050-150045-
CARROLL OH-COLUMBIANA OH-HARRISON OH-JEFFERSON OH-
746 PM EDT SAT MAY 14 2011
...HEAVY RAIN...
THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE FOLLOWING
COUNTIES...
COLUMBIANA...HARRISON...JEFFERSON AND CARROLL...
AT 742 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED THUNDERSTORMS WITH HEAVY RAIN 2 MILES SOUTH OF KILGORE...
MOVING NORTH AT 15 MPH.
THESE THUNDERSTORMS CAN PRODUCE HEAVY RAIN THAT MAY CAUSE PONDED
WATER ON ROADS AND IN LOW LYING AREAS. IN ADDITION...WIND GUSTS
TO 40 MPH ARE POSSIBLE.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
SCIO... JEWETT... KILGORE...
BERGHOLZ... CARROLLTON... MECHANICSTOWN...
SALINEVILLE... AUGUSTA... MILLPORT...
LISBON... LEETONIA... HOMEWORTH...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
&&
LAT...LON 4088 8055 4034 8092 4039 8115 4087 8107
4091 8102Special weather statement, May 14, 6:48 PM EST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
748 PM EDT SAT MAY 14 2011
PAZ029-031-073-075-150030-
FAYETTE PA-GREENE PA-WASHINGTON PA-WESTMORELAND PA-
748 PM EDT SAT MAY 14 2011
...THUNDERSTORMS WITH HEAVY RAIN...
THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE FOLLOWING
COUNTIES...
FAYETTE...WASHINGTON...WESTMORELAND AND GREENE...
AT 748 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
SHOWED THUNDERSTORMS WITH HEAVY RAIN 2 MILES WEST OF MASONTOWN...
MOVING NORTH AT 20 MPH.
THESE THUNDERSTORMS CAN PRODUCE HEAVY RAIN THAT MAY CAUSE PONDED
WATER ON ROADS AND IN LOW LYING AREAS. IN ADDITION...WIND GUSTS TO
40 MPH ARE POSSIBLE.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS
INCLUDE...
GREENSBORO... BOBTOWN... MASONTOWN...
NEMACOLIN... CARMICHAELS... WALTERSBURG...
WEST NEWTON... PERRYOPOLIS... MONONGAHELA...
MONESSEN... DONORA... CHARLEROI...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
&
LAT...LON 4017 7960 3972 7987 3978 8009 4021 7995
4021 7994 4026 7994 4025 7993 4021 7993
4020 7991 4020 7985 4022 7979Local storm report, May 14, 7:02 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
802 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG ELM GROVE 40.05N 80.65W
05/14/2011 OHIO WV PUBLIC
TREES DOWN IN CEMETARY.
&&
EVENT NUMBER PBZ1100736
XXLightning, Beaver
- When
- May 14, 7:30 PM EST
- Where
- Beaver County, 0.76 mi W of Industry
- Injuries
- 1 direct, 0 indirect
- Reported by
- Newspaper
- Coordinates
- 40.651, -80.434
A 49-year old male was injured when lightning struck a tree near he was standing while working to clear Boy Scouts and camping supplies off a camp site. The camp site was located off of Wolf Run Road and Kelly Road in the town of Industry. No other injuries were reported.
Flood, Venango
- When
- May 15, 12:15 PM EST to 3:15 PM EST
- Where
- Venango County, 1.67 mi WNW of Victory to 0.88 mi E of Bully Hill
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- State Official
- Coordinates
- 41.380, -79.799
State official reports that Deep Hollow Rd. and U.S. Route 322 at the bridge are closed due to flooding from Two Mile Creek.
Flood, Venango
- When
- May 15, 12:53 PM EST to 3:00 PM EST
- Where
- Venango County, 0.71 mi SW of Polk Jct to 1.28 mi SSW of Polk Jct
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 41.362, -79.938
Broadcast media reports that Route 62 is flooded one-half mile west of Polk.
Flood, Westmoreland
- When
- May 15, 7:36 PM EST to May 16, 12:30 AM EST
- Where
- Westmoreland County, 1.45 mi E of Edgecliff to 1.87 mi E of Edgecliff
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 40.602, -79.692
A trained spotter reports that Hulton Road in Allegheny Township is closed due to high water.
Flood, Westmoreland
- When
- May 15, 8:36 PM EST to May 16, 12:30 AM EST
- Where
- Westmoreland County, 1.41 mi E of Braeburn to 1.73 mi ENE of Braeburn
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Newspaper
- Coordinates
- 40.623, -79.694
Newspaper article reports that Alter Rd. is closed at Garvers Ferry Rd. due to high water.
Flood, Westmoreland
- When
- May 15, 8:39 PM EST to May 16, 12:30 AM EST
- Where
- Westmoreland County, 1.92 mi NNW of North Washington to 1.27 mi SW of Paulton
- Cause
- Heavy Rain
- Property damage
- $5,000
- Reported by
- Newspaper
- Coordinates
- 40.556, -79.612
A newspaper reports that Pine Run Road in Washington Township closed due to high water.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Florida, May 14, 20111 death · $35,000 · 1 in hail · 12 events
- Rip Current in Texas, May 14, 20111 death · 4 injured · 1 event
- Debris Flow and Flooding in Washington, May 14 to 23, 2011$4.3 million · 52 kt wind · 8 events
- Flash Flood and Flooding in Oregon, May 14 to 18, 2011$2.8 million · 1 in hail · 9 events
- Flash Flooding and Flooding in Indiana, May 14 to 15, 2011$500,000 · 6 events
- Flash Flood and Debris Flow in Puerto Rico, May 14 to 18, 2011$365,000 · 53 kt wind · 9 events
- Debris Flow in Wyoming, May 14 to 25, 2011$500,000 · 1 event
- Flash Flooding and Flood in Ohio, May 14 to 15, 2011$65,000 · 12 events
- High Wind in Michigan, May 14 to 15, 2011$55,000 · 50 kt wind · 3 events
- Lightning Strike in Michigan, May 14, 2011$50,000 · 1 event
- Marine Thunderstorm Wind in South Atlantic Coastal Waters, May 14, 2011$50,000 · 53 kt wind · 1 event
- Flash Flood in West Virginia, May 14, 2011$50,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 317269, 317261, 317263, 317264, 317265, 317266.